Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2664334
Finding Eigenvalues of Holomorphic Fredholm Operator Pencils Using Boundary Value Problems and Contour Integrals
Beyn W-J, Latushkin Y, Rottmann-Matthes J (2014)
Integral Equations and Operator Theory 78(2): 155-211.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
J-class weighted shifts on the space of bounded sequences of complex numbers
Costakis G, Manoussos A (2008)
Integral Equations and Operator Theory 62(2): 149-158.
PUB | DOI | WoS | arXiv
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1620551
The limit of the spectral radius of block Toeplitz matrices with nonnegative entries
Elsner L, Friedland S (2000)
Integral Equations and Operator Theory 36(2): 193-200.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0378-620X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung